A 39-year-old member asked:
why was my wife ordered to discontinue fertility medications after one cycle and try on her own?
1 doctor answer
Dr. Dorothy Mitchell-Leef answered
Specializes in Fertility Medicine
Not sure: Which medications is she on? Clomid (clomiphene) or gonadotropins? If she was on Clomid (clomiphene) and had cysts she was hyperstimulated or she did not make any follicles. You all need to ask why she was told to do that and what are the next steps. Don't wait more than the next month to see what the reason was to stop, If they don't tell you, you should seek the advice of a reproductive endocrinologist specialist.
Answered on Apr 4, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I didnt receive my monthly period then after one week i started filling signs of pregnancy after the end of week one i started to bleed but the blood was light and it come by drops and it brown but it happen 4days but when i take pregnancy test it negativ
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!